MAUDE Adverse Event Report: RICE CREEK MFG AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC

RICE CREEK MFG AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC
Model Number CMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient's implantable pulse generator (ipg) system had a pocket infection approximately two months after being implanted.The ipg system, which was initially implanted within an absorbable envelope, was explanted.No further patient complications have been reported as a result of this event.

Brand Name
AIGIS-R MEDIUM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
RICE CREEK MFG
7000 central ave ne
fridley MN 55432
MDR Report Key8408587
Report Number6000030-2019-00018
Device Sequence Number16206412
Product Code FTL
UDI-Device Identifier00763000101602
UDI-Public00763000101602
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2018
Device Model NumberCMRM6122
Device Catalogue NumberCMRM6122
Device Lot NumberR106323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W1DR01 IPG, 5076-45 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;